# SDR 06FDEA2431

- Difficulty date: June 29, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 49,908 hours, 11,426 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N00533: NOSE LANDING GEAR - GEAR AT TRUNNION WEB RIGHT HAND SIDE SUSPECT CRACK.    REPAIR CARRIED OUT AS PER SRM 53-40-00 FIG.22   VOL.I   CLASSIFIED AS MINOR REPAIR AS PER GMM 6-2-100.
